Alert archive / Kansas / River Flood Warnings in 2015

River Flood Warning 29, NWS Wichita, KS

May 24, 2015Chase County, Kansas

NWS Wichita, KS issued this river flood warning at May 24, 2015, 11:02 AM CDT for Chase County, Kansas. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 11:02 AM CDT (16:02 UTC)
Expired
May 26, 2015, 11:00 PM CDT
In force
60 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Chase County, KS

The radar

The Topeka radar (KTWX), 80 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cottonwood River at Cottonwood Falls (CTWK1).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WGUS43 KICT 241602
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1102 AM CDT SUN MAY 24 2015

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Cottonwood River At Cottonwood Falls affecting Chase County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC017-250602-
/O.NEW.KICT.FL.W.0029.150524T1602Z-150527T0400Z/
/CTWK1.1.ER.150524T1520Z.150525T0000Z.150526T1000Z.NO/
1102 AM CDT SUN MAY 24 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Cottonwood River At Cottonwood Falls.
* From this morning until Tuesday evening.
* At  7:00 AM Sunday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 10.0 feet by this evening. The river will fall 
  below flood stage by Tuesday morning.
* Impact...At 10.0 feet...Water covers fields and some rural roads 
  along the river. Low areas along the south bank at the gage site 
  begin to flood. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Cottonwood Fal  9.0   8.5  Sun 07 AM    9.6    8.9    7.1
    
&&
     
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677


$$
5 follow-up statements
275 
WGUS83 KICT 241951
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
251 PM CDT SUN MAY 24 2015

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River At Cottonwood Falls affecting Chase County.

  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC017-250951-
/O.EXT.KICT.FL.W.0029.000000T0000Z-150526T1400Z/
/CTWK1.1.ER.150524T1531Z.150525T0000Z.150525T2000Z.NO/
251 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Cottonwood River At Cottonwood Falls.
* Until Monday afternoon.
* At  7:00 AM Sunday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this afternoon and continue
  to rise to near 10.2 feet by this evening. The river will fall 
  below flood stage by Monday afternoon.
* Impact...At 10.0 feet...Water covers fields and some rural roads 
  along the river. Low areas along the south bank at the gage site 
  begin to flood. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Cottonwood Fal  9.0    8.5  Sun 7 AM     9.5    8.2    6.2
    
&&
     
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677


$$

KSC017-111-250951-
/O.EXT.KICT.FL.W.0015.000000T0000Z-150526T1200Z/
/PLYK1.1.ER.150524T0825Z.150524T1830Z.150526T0000Z.NO/
251 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Cottonwood River Near Plymouth.
* Until Monday evening.
* At 2:00 PM Sunday the stage was 33.2 feet and steady.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall to below flood stage by 
  Monday evening.
* Impact...At 34.0 feet...Road A becomes completely inundated near the
  river gage site, south of Hwy 50. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Plymouth        32.0  33.2  Sun 2 PM    32.6   30.3   24.3
    
&&
     
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$
103 
WGUS83 KICT 250116
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
816 PM CDT SUN MAY 24 2015

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River At Cottonwood Falls affecting Chase County.

  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC017-251516-
/O.EXT.KICT.FL.W.0029.000000T0000Z-150526T0224Z/
/CTWK1.1.ER.150524T1315Z.150524T1700Z.150525T0824Z.NO/
816 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Cottonwood River At Cottonwood Falls.
* Until Monday morning.
* At 5:25 PM Sunday the stage was 9.8 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.
* Impact...At 10.0 feet...Water covers fields and some rural roads 
  along the river. Low areas along the south bank at the gage site 
  begin to flood. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Mon   Tue   Wed   
  Cottonwood Falls   9.0   9.8   Sun  5 PM    8.3   6.8   5.3
    
&&
    
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677


$$

KSC017-111-251516-
/O.EXT.KICT.FL.W.0015.000000T0000Z-150525T2315Z/
/PLYK1.1.ER.150524T0825Z.150524T1830Z.150525T1115Z.NO/
816 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Cottonwood River Near Plymouth.
* Until Monday morning.
* At 8:00 PM Sunday the stage was 33.0 feet and falling.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* Impact...At 34.0 feet...Road A becomes completely inundated near the
  river gage site, south of Hwy 50. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Mon   Tue   Wed   
  Plymouth           32.0  33.0  Sun  8 PM   29.5  24.1  18.0
    
&&
    
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$
471 
WGUS83 KICT 250903
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
403 AM CDT MON MAY 25 2015

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River At Cottonwood Falls affecting Chase County.

  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC017-252303-
/O.EXT.KICT.FL.W.0029.000000T0000Z-150526T0217Z/
/CTWK1.1.ER.150524T1315Z.150524T1700Z.150525T0817Z.NO/
403 AM CDT MON MAY 25 2015

The Flood Warning continues for
  The Cottonwood River At Cottonwood Falls.
* Until this evening.
* At  5:25 PM Sunday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage  
  early this morning.
* Impact...At 10.0 feet...Water covers fields and some rural roads 
  along the river. Low areas along the south bank at the gage site 
  begin to flood. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Cottonwood Fal  9.0   9.8  Sun 05 PM    7.9    6.2    5.4
    
&&
     
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677


$$

KSC017-111-252303-
/O.EXT.KICT.FL.W.0015.000000T0000Z-150526T0000Z/
/PLYK1.1.ER.150524T0825Z.150524T1830Z.150525T1200Z.NO/
403 AM CDT MON MAY 25 2015

The Flood Warning continues for
  The Cottonwood River Near Plymouth.
* Until this evening.
* At  3:00 AM Monday the stage was 32.5 feet.
* Flood stage is 32.0 feet.
* Forecast...The river will continue to fall to below flood stage  
  this morning.
* Impact...At 32.0 feet...Minor flooding can be expected along both 
  banks. Road A near the gage site becomes flooded...especially south 
  of the river. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Plymouth        32.0  32.5  Mon 03 AM   26.6   22.6   17.1
    
&&
     
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$
771 
WGUS83 KICT 251523
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
1023 AM CDT MON MAY 25 2015

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River At Cottonwood Falls affecting Chase County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC017-260523-
/O.EXT.KICT.FL.W.0029.000000T0000Z-150526T0600Z/
/CTWK1.1.ER.150524T1315Z.150524T1700Z.150525T1200Z.NO/
1023 AM CDT MON MAY 25 2015

The Flood Warning continues for
  The Cottonwood River At Cottonwood Falls.
* Until late tonight.
* At  7:00 AM Monday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 9.0 feet...Flooding of low-lying areas and crop land can
  be expected. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Cottonwood Fal  9.0   9.0  Mon 07 AM    8.4    6.7    5.6
    
&&
     
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677


$$
767 
WGUS83 KICT 252118
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
418 PM CDT MON MAY 25 2015

...The flood warning is cancelled for the following river in 
Kansas...
 
  Cottonwood River At Cottonwood Falls affecting Chase County.
 
  Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC017-252148-
/O.CAN.KICT.FL.W.0029.000000T0000Z-150526T0600Z/
/CTWK1.1.ER.150524T1315Z.150524T1700Z.150525T1200Z.NO/
418 PM CDT MON MAY 25 2015

The Flood Warning is cancelled for
  The Cottonwood River At Cottonwood Falls.
* At 4:00 PM Monday the stage was 8.9 feet and falling.
* Flood stage is 9.0 feet.
* Fell below flood stage this morning.
* Forecast...The river will continue to fall to 8.2 feet by Tuesday 
  morning.
* Impact...At 9.0 feet...Flooding of low-lying areas and crop land can
  be expected. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Cottonwood Fal  9.0    8.9  Mon 4 PM     8.2    6.3    5.4
    
&&
     
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677


$$

KSC017-111-252148-
/O.CAN.KICT.FL.W.0015.000000T0000Z-150526T0426Z/
/PLYK1.1.ER.150524T0825Z.150524T1830Z.150525T1626Z.NO/
418 PM CDT MON MAY 25 2015

The Flood Warning is cancelled for
  The Cottonwood River Near Plymouth.
* At 4:00 PM Monday the stage was 31.8 feet and falling.
* Flood stage is 32.0 feet.
* Fell below flood stage at 11:26 AM Monday.
* Forecast...The river will continue to fall to 30.6 feet by Tuesday 
  morning.
* Impact...At 32.0 feet...Minor flooding can be expected along both 
  banks. Road A near the gage site becomes flooded especially south 
  of the river. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Plymouth        32.0  31.8  Mon 4 PM    30.6   26.3   20.9
    
&&
     
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 24, 6:39 AM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, May 24, 6:39 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
639 AM CDT SUN MAY 24 2015

...UPDATED FOR 12Z AVIATION DISCUSSION...

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 335 AM CDT SUN MAY 24 2015

TODAY-TONIGHT:
CHALLENGING FORECAST WITH MOIST AXIS STILL POINTING ACROSS
SOUTHEAST KS AND REMNANTS OF HIGH PLAINS CONVECTION LURKING IN
WESTERN KS. WILL CONTINUE MOST OF FLASH FLOOD WATCH AND FAIRLY
HIGH POPS ACROSS SOUTHEAST KS...ESPECIALLY GIVEN APPROACHING
SHORTWAVE/VORTICITY MAXIMUM...AND SMALL POPS FOR SHOWERS
POTENTIALLY DEVELOPING AND/OR MOVING IN FROM THE WEST IN THE UPPER
DIFFLUENCE. WITH SHORTWAVE PASSAGE AROUND 0000 UTC...EXPECTING
PRECIPITATION TO WANE RAPIDLY THIS EVENING. IF SKIES SUBSTANTIALLY
CLEAR...WHICH IS NOT COMPLETELY CERTAIN...COULD SEE FOG/DENSE FOG
LATE TONIGHT.

MON-MON NIGHT:
MON CONTINUE TO BE THE MOST CHALLENGING DAY OF THE FORECAST.
CONSIDERABLE MOISTURE WILL REMAIN IN PLACE AND MODELS CONTINUE TO
SHOW INSTABILITY SOARING DURING THE DAY. WEAK SHEAR/HIGH CAPE
ENVIRONMENT WOULD FAVOR LOCALIZED HEAVY RAIN AND MICROBURSTS IF
ANY STORMS DEVELOP. BOUNDARY LAYER CIN SUGGEST AREA MAY REMAIN
CAPPED...WHICH IS POSSIBLE GIVEN WEAK FORCING DURING THE DAY.
FORCING WILL INCREASE DURING THE EVENING AS NEXT SHORTWAVE MOVES
THROUGH...WITH POPS INCREASING ACCORDINGLY.

TUE:
WITH SHORTWAVE LIKELY OUT OF THE AREA BY 1200 UTC...NOT
ANTICIPATING ANY PRECIPITATION DURING THE DAY. DID HAVE TO
DRIBBLE LOW POPS ALONG NE BORDER FOR CONSISTENCY. -HOWERTON

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 335 AM CDT SUN MAY 24 2015

NO BIG CHANGES FROM 24 HOURS AGO...WITH UPPER PATTERN STILL
FAVORING A RELOADING WESTERN TROUGH WITH RIPPLES EMBEDDED IN THE
WEST-SOUTHWEST FLOW ACROSS THE PLAINS. WITH WEAK SURFACE FLOW AND
DIFFUSE TO NON-EXISTENT SURFACE BOUNDARY...CONVECTION TIMING/
LOCATION WILL BE TOUGH TO PIN DOWN. INITIALIZATION GRIDS STILL
HAVE LOW POPS ALL PERIODS...AND GIVEN UNCERTAINTY IN TIMING
RIPPLES...WILL KEEP THEM GOING. TEMPERATURES LIKELY RUNNING A BIT
CONSERVATIVE ON MAXES GIVEN OPTIMISTIC PRECIPITATION FORECAST.
-HOWERTON

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 639 AM CDT SUN MAY 24 2015

FOR ICT-HUT-SLN-RSL-CNU...CHALLENGING CIG/VSBY FORECAST THIS
MORNING...WITH CONDITIONS VARYING FROM MVFR TO LIFR OVER SHORT
DISTANCES. ATTEMPTED TO COVER THIS THREAT IN TEMPO GROUPS FOR A
FEW HOURS THIS MORNING. THINKING CONDITIONS WILL EVENTUALLY
IMPROVE TO MVFR OR EVEN LOW VFR EVERYWHERE BY LATE MORNING. CNU
HAS THE BEST POTENTIAL TO SEE AREAS OF LIGHT-MODERATE RAIN THIS
MORNING...WITH SCATTERED SHOWERS/THUNDERSTORMS POSSIBLE AREAWIDE
BY MIDDAY AS ANOTHER SHORTWAVE APPROACHES FROM THE SOUTHWEST.
COVERED THIS THREAT WITH VCSH...ALTHOUGH LATER SHIFTS MAY NEED TO
CONSIDER VCTS IF ENOUGH INSTABILITY MATERIALIZES.

ADK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  57  83  62 /  40  30  20  30
HUTCHINSON      70  57  83  60 /  30  20  20  30
NEWTON          70  57  82  61 /  50  30  20  30
ELDORADO        70  58  81  62 /  70  50  20  30
WINFIELD-KWLD   70  58  82  62 /  60  30  20  30
RUSSELL         71  57  78  57 /  20  20  20  40
GREAT BEND      71  56  79  58 /  20  20  20  30
SALINA          72  57  81  60 /  30  30  20  40
MCPHERSON       71  57  82  60 /  30  30  20  30
COFFEYVILLE     72  60  81  65 / 100  90  30  30
CHANUTE         70  60  80  64 / 100  80  30  40
IOLA            70  60  80  64 / 100  90  30  40
PARSONS-KPPF    71  60  81  64 / 100  90  30  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ053-069-
083-092-093.

FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ070>072-094>096-
098>100.

&&
Hazardous weather outlook, May 24, 10:48 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1048 AM CDT SUN MAY 24 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-251030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1048 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

FLOODING IS LIKELY TODAY ALONG AND ESPECIALLY EAST OF THE KANSAS
TURNPIKE WITH RIVER FLOODING ALSO LIKELY. CHECK THE LATEST FLASH
FLOOD WATCH AND FLOOD WARNINGS AND STATEMENTS FOR THE LATEST
INFORMATION. STRONG OR SEVERE STORMS ARE NOT EXPECTED TODAY OR
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RIVER FLOODING WILL PERSIST INTO MIDWEEK. CHECK THE LATEST FLOOD
STATEMENTS AND WARNINGS FOR SPECIFICS.

SCATTERED STORMS ARE POSSIBLE MONDAY AFTERNOON AND MORE LIKELY
MONDAY EVENING. SOME COULD BE SEVERE. THE MAIN THREATS WILL BE
QUARTER SIZED HAIL...ISOLATED DAMAGING WINDS AND LOCALIZED
FLOODING.

THUNDERSTORMS ARE ALSO IN THE FORECAST FOR MOST LOCATIONS FOR
TUESDAY NIGHT THROUGH SATURDAY. AT LEAST STRONG STORMS WILL
REMAIN POSSIBLE...ALONG WITH LOCALIZED FLOODING THREAT.

THOSE WITH OUTDOOR PLANS...ESPECIALLY ALONG CREEKS AND RIVERS...
SHOULD CLOSELY MONITOR THE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
HTTP://WEATHER.GOV/WICHITA/HWO/

HOWERTON/LAWSON

In the hours before

Local storm report, May 24, 5:24 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       3 NE WINFIELD           37.30N 96.93W
05/24/2015  M3.08 INCH       COWLEY             KS   CO-OP OBSERVER

            24-HOUR RAINFALL TOTAL THROUGH 5 AM.

&&

ADK
Local storm report, May 24, 6:38 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
638 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     HEAVY RAIN       5 WNW CLEARWATER        37.53N 97.58W
05/24/2015  M1.85 INCH       SEDGWICK           KS   TRAINED SPOTTER

            24-HOUR TOTAL THROUGH 630 AM.

&&

ADK
Local storm report, May 24, 7:29 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ARKANSAS CITY           37.07N 97.04W
05/24/2015  M3.25 INCH       COWLEY             KS   EMERGENCY MNGR

            24-HOUR TOTAL THROUGH 7 AM.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:41 PM CDTAreal Flood WarningICTCowley, Sumner42 hr
May 23, 8:34 PM CDTRiver Flood WarningICTMarion59 hr
May 23, 8:34 PM CDTRiver Flood WarningICTChase4 days
May 23, 8:34 PM CDTRiver Flood WarningICTChase, Lyon4 days
May 23, 8:36 PM CDTAreal Flood WarningICTChase, Chautauqua, Elk, Greenwood6 hr
May 23, 9:17 PM CDTRiver Flood WarningICTAllen, Neosho3 days
May 23, 9:17 PM CDTRiver Flood WarningICTNeosho3 days
May 23, 9:17 PM CDTRiver Flood WarningICTLabette, Neosho5 days
May 23, 9:17 PM CDTRiver Flood WarningICTCherokee, Labette6 days
May 23, 9:40 PM CDTAreal Flood WarningICTMontgomery, Wilson, Woodson7 hr
May 23, 10:12 PM CDTRiver Flood WarningICTCowley4 days
May 23, 10:17 PM CDTRiver Flood WarningICTButler, Cowley4 days
May 23, 10:20 PM CDTRiver Flood WarningICTButler42 hr
May 23, 10:23 PM CDTRiver Flood WarningICTWilson36 hr
May 23, 10:24 PM CDTRiver Flood WarningICTMontgomery, Wilson58 hr
May 23, 10:36 PM CDTAreal Flood WarningICTAllen, Labette, Neosho18 hr
May 24, 1:23 AM CDTAreal Flood WarningICTChase, Chautauqua, Elk, Greenwood12 hr
May 24, 2:43 AM CDTRiver Flood WarningICTWilson39 hr
May 24, 2:43 AM CDTRiver Flood WarningICTMontgomery3 days
May 24, 3:13 AM CDTRiver Flood WarningICTSumner28 hr
May 24, 4:24 AM CDTRiver Flood WarningICTAllen42 hr
May 24, 5:41 AM CDTAreal Flood WarningICTMontgomery, Wilson, Woodson12 hr
May 24, 1:14 PM CDTAreal Flood WarningICTChautauqua, Elk24 hr
May 24, 2:28 PM CDTRiver Flood WarningICTSedgwick23 hr
May 24, 4:27 PM CDTAreal Flood WarningICTAllen, Labette, Neosho24 hr
May 24, 5:02 PM CDTAreal Flood WarningICTMontgomery, Wilson, Woodson24 hr

Nearby

River Flood Warnings in Kansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.